Items where Department is "Mathematics and Statistics" and Year is 1975

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: D | T
Number of items: 2.

D

Dales, H.G. and McClure, J. P. (1975) Completion of normed algebras of polunomials. Journal of the Australian Mathematical Society, 20 (4). pp. 504-510. ISSN 1446-7887

T

Towers, David and Stewart, Ian (1975) The Frattini subalgebras of certain infinite-dimensional Lie algebras. Journal of the London Mathematical Society, 11 (2). pp. 207-215. ISSN 1469-7750

This list was generated on Fri Apr 10 02:12:42 2020 BST.